# SDR FDEA201503120890

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 591 hours, 19,752 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: ARC0264508
- Condition: Dented
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE INBD, PANEL 641EB HAS SHARP DENT.  REPAIRED RT WING PANEL 641EB IAW SRM 51-71-00 VOL II.
